# SDR 07FDEA03673

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57150784001
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RT SPIGOT FITTING FWD OUTBOARD SIDE FOUND WEAR MARKS REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW EA 6-5720-79605 AND   RAS/BAE/0818/2004 ISS A.
